# SDR AALA2019102969006

- Difficulty date: October 24, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 12,242 hours, 4,608 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR ASSIST DAMPER LOW. MAINTENANCE SERVICED DOOR ASSIST DAMPER TO PROPER PRESSURE PER AMM 52-10-00.
